MAUDE Adverse Event Report: MEDLINE INDUSTRIES LP Medline Industries, Inc.; TRAY,18G CPNB, 20G STYLETED

MEDLINE INDUSTRIES LP Medline Industries, Inc.; TRAY,18G CPNB, 20G STYLETED
Model Number DYNJRA9040
Health Effect - Clinical Codes Dyspnea (1816); Low Blood Pressure/ Hypotension (1914)
Date of Event 06/24/2022
Type of Reportable Event Serious Injury
Event or Problem Description
According to the facility on (b)(6) 2022 an epidural was placed and the patient experienced dizziness, hypotension, and difficulty breathing requiring rescue breaths and medical intervention.
 
Additional Manufacturer Narrative
According to the facility on (b)(6) 2022 an epidural was placed and the patient experienced dizziness, hypotension, and difficulty breathing requiring rescue breaths and medical intervention.Per the facility the epidural was placed at 'l3-l4 and after administering lidocaine with epi, marcaine, and fentanyl the patient went limp'.Per the facility, the staff provided oxygen via ambubag as well as ephedrine.Respirations were given 'for about 5 min until the patient had more vigorous respiratory effort'.Per the facility the vital signs stabilized and the epidural catheter was removed with the tip noted to be intact.According to the facility the patient recovered from the event.The exact device is not available to be returned for evaluation, but an additional sample has been returned and is pending evaluation.No additional information is available at this time.Due to the reported incident and in an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.

Brand Name
Medline Industries, Inc.
Common Device Name
TRAY,18G CPNB, 20G STYLETED
Manufacturer (Section D)
MEDLINE INDUSTRIES LP
three lakes drive
northfield IL 60093
Manufacturer Contact
justin herrmann
three lakes drive
northfield, IL 60093
MDR Report Key15113418
Report Number1417592-2022-00117
Device Sequence Number5553929
Product Code OFT
UDI-Device Identifier10193489830514
UDI-Public10193489830514
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 07/27/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberDYNJRA9040
Device Catalogue NumberDYNJRA9040
Device Lot Number22BBB921
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/07/2022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/28/2022
Initial Report FDA Received Date07/27/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age22 YR
Patient SexFemale
Patient Weight99 KG